# SDR SWIA20240508317

- Difficulty date: March 17, 2024
- Submitted: May 8, 2024
- Operation: Air carrier
- Aircraft: N730EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10141
- Aircraft time: 41,874 hours, 30,472 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: UNKNOWN
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR SILL HAS AREAS OF CORROSION    (C-CHECK RO 5/6/2024)   PERFORMED REPAIR OF SERVICE DOOR SILL BY COMPLYING WITH ALL STEPS OF REO 670-53-21-2380 REV -- DATED 2024-03-30. SEE CONTINUATION FOR WORK PERFORMED.COMPLIED WITH 51-900-1002-SKY
